| Model Number |
1012447-08 |
| Medical Device Problem Codes |
Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/03/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported complaints appear to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat a chronic totally occluded lesion in the left anterior descending (lad) artery with heavy calcification and mild tortuosity.After a guide wire crossed the lesion, the 2.5x8mm nc trek balloon dilatation catheter (bdc) met resistance with the anatomy during advancement and was confirmed with cine to have contrast medium leaking just before reaching nominal pressure.The balloon was inflated once at approximately 6 atmospheres (atms) for approximately 5 seconds.The indeflator device also stopped increasing pressure and when the bdc was removed from the anatomy, the distal part of the balloon was noted to be ruptured.There was no resistance during removal.The bdc was soaked in saline and the device was prepped (air aspiration) outside the anatomy prior to use.No resistance was met when the protective sheath was removed.A non-abbott balloon was used to complete the procedure.There was no adverse patient effect and there was no clinically significant delay in the procedure.No additional information was provided.